# SDR UALA2012070503592

- Difficulty date: July 2, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,301 hours, 11,750 cycles
- Engine: Pwa PW4052
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STARTER ON NUMBER 1 ENGINE EXTREMELY LOW ON OIL DURING A CHECK.  REPLACED THE STARTER ON NR 1 ENGINE.
